MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ENBF3216C166E
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354); Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An enbf3216c166e stent graft was implanted during the endovascular treatment of an aaa.It was noted that the patient is now being followed up by a physician who was not the initial implanter.It was reported approximately 15 years post the index procedure, follow-up ct showed a ia endoleak with aneurysm sac expansion.Review of the ct again 2 days later determined that the suprarenal stent had become detached from the main body and the main body had migrated away from the renal arteries with a ia endoleak present.The physician plans to discuss further treatment options.Per the physician the cause of the detached stent and type ia endoleak is undetermined.No additional clinical sequalae was provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Product analysis the reported suprarenal stent detachment from the main body stent graft and the presence of a type ia endoleak were confirmed on the films provided.One suprarenal stent strut on the posterior aspect of the abdominal aorta was observed to be fractured.Lack of pre-implant cts did not allow for assessment of the baseline anatomy, and earlier post-implant ct scans were not available for evaluation of changes in the in vivo stent graft configuration over time.The bifurcate component migrated distally as a result of suprarenal stent detachment, most likely leading to the proximal type i endoleak and contributing to the reported aneurysm expansion.Although the cause of the suprarenal stent separation and the observed stent fracture could not be conclusively determined, disease progression with aortic neck dilatation and changes in aneurysm morphology over the ~15 years since implantation may have contributed.Loss of proximal neck radial support due to neck dilatation may have resulted in increased loading of the graft fabric and/or sutures at the suprarenal stent to bifurcate fabric attachment, ultimately leading to failure of the graft fabric or sutures and subsequent distal migration of the bifurcate.Significant aortic neck angulation may have further contributed to increased mechanical loading at the suprarenal stent attachment.*additional information received: it was reported that the stent graft was explanted and the procedure went well.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24711190
Report Number9612164-2026-01563
Device Sequence Number6088517
Product Code MIH
UDI-Device Identifier00613994762429
UDI-Public(01)00613994762429(17)121110
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2012
Device Catalogue NumberENBF3216C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/01/2026
06/03/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/15/2026
06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale